# SDR AALA20190514001

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 70,606 hours, 8,961 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Locked
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, AT 30 KNOTS, RECEIVED MAIN GEAR CONFIGURATION WARNING. STEERING REJECTED AND USED IDLE REVERSER FOR 5 SECONDS. NO INSPECTION REQUIRED PER FIM 05-51-00-810-814. MAIN GEAR STEERING LOCKED, NO STATUS MESSAGES DISPLAYED, AND MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.
